• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 43
Sort:
by name
by year
Article
Круглов В. Е., Починка О. В. Журнал Средневолжского математического общества. 2016. Т. 18. № 3. С. 41-48.
Added: Jun 11, 2016
Article
Сироткин Д. В., Малышев Д. С. Журнал Средневолжского математического общества. 2019. Т. 21. № 2. С. 215-221.
Added: Jun 29, 2019
Article
Жукова Н. И., Шеина К. И. Журнал Средневолжского математического общества. 2016. Т. 18. № 2. С. 30-40.

We find necessary and sufficient conditions for a foliation of codimension $q$ on $n$-dimensional manifold with transverse linear connection to admit a transverse invariant pseudo-Riemannian metric of a given signature which is parallel with the respect to the indicated connection. In particular, we obtain a criterion for a foliation with transverse linear connection to be Riemannian foliation.

Added: Jun 7, 2016
Article
Е.В. Жужома, Исаенкова Н., В.С. Медведев Журнал Средневолжского математического общества. 2018. Т. 20. № 1. С. 23-29.

In the paper we construct some example of smooth dieomorphism of closed manifold. This dieomorphism has one-dimensional (in topological sense) basic set with stable invariant manifold of arbitrary nonzero dimension and the unstable invariant manifold of arbitrary dimension not less than two. The basic set has a saddle type, i.e. is neither attractor nor repeller. In addition, it follows from the construction that the dieomorphism has a positive entropy and is conservative (i.e. its jacobian equals one) in some neighborhood of the one-dimensional solenoidal basic set. The construction represented in this paper allows to construct a dieomorphism with the properties stated above on the manifold that is dieomorphic to the prime product of the circle and the sphere of codimension one

Added: May 25, 2018
Article
Жужома Е. В., Медведев В. С. Журнал Средневолжского математического общества. 2017. Т. 19. № 2. С. 53-61.
Added: Oct 12, 2017
Article
Жужома Е. В., Медведев В. С., Тарасова Н. Журнал Средневолжского математического общества. 2015. Т. 17. № 1. С. 55-65.
Added: Oct 14, 2015
Article
Казаков А. О., Козлов А. Д. Журнал Средневолжского математического общества. 2018. Т. 20. № 2. С. 187-198.

In the paper a new method of constructing of three-dimensional flow systems with different chaotic attractors is presented. Using this method, an example of three-dimensional system possessing an asymmetric Lorenz attractor is obtained. Unlike the classical Lorenz attractor, the observed attractor does not have symmetry. However, the discovered asymmetric attractor, as well as classical one, belongs to a class of <<true>> chaotic, or, more precise, pseudohyperbolic attractors; the theory of such attractors was developed by D.~Turaev and L.P.~Shilnikov. Any trajectory of a pseudohyperbolic attractor has a positive Lyapunov exponent and this property holds for attractors of close systems. In this case, in contrast to hyperbolic attractors, pseudohyperbolic ones admit homoclinic tangencies, but bifurcations of such tangencies do not lead to generation of stable periodic orbits. In order to find the non-symmetric Lorenz attractor we applied the method of <<saddle chart>>. Using diagrams of maximal Lyapunov exponent, we show that there are no stability windows in the neighborhood of the observed attractor. In addition, we verify the pseudohyperbolicity for the non-symmetric Lorenz attractor using the LMP-method developed quite recently by Gonchenko, Kazakov and Turaev.

Added: Oct 26, 2018
Article
Гуревич Е. Я., Павлова Д. А. Журнал Средневолжского математического общества. 2018. Т. 20. № 4. С. 378-383.

We study a structure of four-dimensional phase space   decomposition on trajectories of  Morse-Smale flows admitting heteroclinical intersections.  We consider a class $G(S^4)$ of Morse-Smale flows on the sphere  $S^4$ such that for any flow  $f\in G(S^4)$ its non-wandering set consists of exactly four equilibria: source, sink and two saddles. Wandering set of such flows contains finite number of heteroclinical curves generating  the intersection of invariant manifolds of saddle equilibria.  We describe a topology of embedding of invariant manifolds of saddle equilibria  that is the first step in a solution of topological classification problem.

Added: Nov 11, 2018
Article
Починка О. В., Ноздринова Е. В. Журнал Средневолжского математического общества. 2018. Т. 20. № 1. С. 30-38.

In this paper we consider a class Phi  of diffeomorphisms of a closed n -dimensional manifold that are bifurcation points of simple arcs in the space of diffeomorphisms. The authors have studied the asymptotic properties and the embedding structure of invariant manifolds of non-wandering points of such diffeomorphisms.

Added: Feb 19, 2018
Article
Починка О. В., Босова А. А. Журнал Средневолжского математического общества. 2019. Т. 21. № 2. С. 164-174.
Added: Sep 8, 2019
Article
Круглов В. Е., Таланова Г. Н. Журнал Средневолжского математического общества. 2017. Т. 19. № 3. С. 31-40.

In this paper 2n-gons and surfaces obtained through identification of 2n-gon's sides in pairs (i.e. through sewing) are considered. As well-known, one can get surface of any genus and orientability through sewing but it's very uneasy to calculate by only the polygon and the way of sewing, because to do this one need to calculate the number of vertices appearing after identification; even for small n the problem is almost impossible if one want to do this directly. There are different ways to solve the task. The canonical variant of 4q-gon sewing (2q-gon sewing) giving an orientable (unorientable) surface of genus q is well-known, as the Harer-Zagier's numbers, that are the numbers of variants of sewing a 2n-gon to an orientable surface of gunes q. In this paper we offer a new way of Euler characteristic's of obtained surface calculation (and, hence, its genus) undepending on its orientability by means of three-colour graph and information about closed surfaces topological classification.

Added: Nov 30, 2017
Article
Гуревич Е. Я. Журнал Средневолжского математического общества. 2017. Т. 19. № 2. С. 25-30.

This paper is the first step in stydying structure of decomposition of phase space with dimension n≥4" role="presentation" style="position: relative;">n≥4n≥4n\geq 4 on the trajectories of Morse-Smale flows (structurally stable flows with non-wandering set consisting of finite number of equilibria and closed trajectories) allowing heteroclinic intersections. More precisely, special class of Morse-Smale flows on the sphere Sn" role="presentation" style="position: relative;">SnSnSn is studied. The non-wandering set of the flow of interest consists of two nodal and two saddle equilibrium states. It is proved that for every flow from the class under consideration the intersection of invariant manifolds of two different saddle equilibrium states is nonempty and consists of a finite number of connectivity components. Heteroclinic intersections are mathematical models for magnetic field separators. Study of their structure, as well as the question of their existence, is one of the principal problems of magnetic hydrodynamics.

Added: Oct 10, 2017
Article
Долгоносова А. Ю. Журнал Средневолжского математического общества. 2017. Т. 19. № 1. С. 19-29.

The subject of this article is a review of the results on foliations with transversal linear connection obtained by the author together with N.I. Zhukova, and their comparison with the results of other authors. The work consists of three parts. The first part focuses on to automorphism groups of foliations with a transversal linear connection in the category of foliations. In the second part, the question of the equivalence of the concept of completeness for the class of foliations under investigation is studied. The third part we present theorems on pseudo-Riemannian foliations that form an important class of foliations with a transversal linear connection.In particular, we present results on graphs of pseudo-Riemannian foliations that contain all information about foliations.

Added: Jun 13, 2017
Article
Сироткин Д. В. Журнал Средневолжского математического общества. 2018. Т. 20. № 2. С. 199-205.

The vertex 3-colourability problem is to determine for a given graph whether one can divide its vertex set into three subsets of pairwise non-adjacent vertices. This problem is NP-complete in the class of planar graphs, but it becomes polynomial-time solvable for planar triangulations, i.e. planar graphs, all facets of which (including external) are triangles. Additionally, the problem is NP-complete for planar graphs whose vertices have degrees at most 4, but it becomes linear-time solvable for graphs whose vertices have maximal degree at most 3. So it is an interesting question to nd a threshold for lengths of facets and maximum vertex degree, for which the complexity of the vertex 3-colourability changes from polynomial-time solvability to NP-completeness. In this paper we answer this question and prove NP-completeness of the vertex 3-colourability problem in the class of planar graphs of the maximum vertex degree at most 5, whose facets are triangles and quadrangles only.

Added: Jul 2, 2018
Article
Жужома Е. В., Починка О. В., Гринес В. З. и др. Журнал Средневолжского математического общества. 2014. Т. 16. № 1. С. 8-16.
Added: Oct 21, 2014
Article
Жужома Е. В., Гринес В. З., Медведев В. С. Журнал Средневолжского математического общества. 2013. Т. 15. № 3. С. 21-28.
Added: Oct 17, 2014
Article
Куренков Е. Д. Журнал Средневолжского математического общества. 2017. Т. 19. № 1. С. 60-66.

In the article we construct an axiom $A$ endomorphism $f$ of 2-torus with nonwondering set that contains one-dimensional contracting repeller satisfying following properties:

 

1) $f(\Lambda)= \Lambda$, $f^{-1}(\Lambda)= \Lambda$;

 

2) $\Lambda$ is locally homeomorphic to the product of the Cantor set and the interval;

 

3) $T^2\setminus\Lambda$ consist of a countable family of disjoint open disks.

 

The key idea of construction consists in applying the surgery introduced by S.~Smale~\cite{Sm} to an algebraic endomorphism of the two-torus. We present the results of computational experiment that demonstrate correctness of our construction. Suggested construction reveals significant difference between one-dimensional basic of endomorphisms and one-dimensional basic sets of corresponding diffoemorphisms. In particular, the result contrasts with the fact that wondering set of axiom $A$ diffeomorphism consist of a finite number of open disks in case of spaciously situated basic set.

Added: Oct 16, 2017
Article
Гуревич Е. Я., Сахаров А. Н., Трегубова Е. В. Журнал Средневолжского математического общества. 2013. Т. 15. № 4. С. 91-100.
Added: Oct 14, 2014
Article
Гуревич Е. Я., Малышев Д. С. Журнал Средневолжского математического общества. 2016. Т. 18. № 4. С. 30-33.

We consider a  class  $G$ of orientation  preserving Morse-Smale diffeomorphisms without heteroclinical intersection defined  on the sphere $S^{n}$ of dimension  $n>3$. We put a colored graph $\Gamma_f$, endowed by a automorphism  $P_f$ into the correspondence for every diffeomorphism  $f\in G$ and give a definition of an isomorphism of such graphs. There is stated that there existence of isomorphism of graphs $\Gamma_f, \Gamma_{f'}$ is the neccesary and sufficient condition of topological conjugacy of diffeomorphisms $f, f'\in G$, and the exists an algorithm  recognizing the existence of the isomorphism of such graphs by linear time.

Added: Nov 16, 2016